# SDR UPS04M42064

- Difficulty date: March 5, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 210,285 hours, 5,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291477075T65
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 996 RBL 76 FLOOR PANEL ATTACHMENT HOLE FOUND ELONGATED.  DAMAGED SEAT TRACK PORTION REMOVED AS PER SRM 51-31-01 V2 REV 34.  HFEC REWORK CARRIED OUT & NEW SEAT TRACK FABRICATED AS PER SRM 53-70-00 FIG 1 VOL 1 REV 34.  NEW SEAT TRACK INSTALLED AS PER SRM 53-70-00 FIG 1, VOL 1 REV 34, STA 969 - STA 1009 RBL 76.
